Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Actions of certain arithmetic groups on Gromov hyperbolic spaces

Jason Fox Manning

Algebraic & Geometric Topology 8 (2008) 1371–1402
Abstract

We study the variety of actions of a fixed (Chevalley) group on arbitrary geodesic, Gromov hyperbolic spaces. In high rank we obtain a complete classification. In rank one, we obtain some partial results and give a conjectural picture.

Keywords
arithmetic group, group action, Gromov hyperbolic space, rigidity
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20E08, 53C24
References
Publication
Received: 20 April 2007
Accepted: 28 June 2008
Published: 8 August 2008
Authors
Jason Fox Manning
Dept of Mathematics
SUNY Buffalo
Buffalo, NY 14260-2900
USA
http://www.math.buffalo.edu/~j399m